Volume 12 (2017), no. 2, cover

 

1.    LERTCHOOSAKUL, P. – HADDLEY, A. – NAIR, R. – WEBER, M.: Distribution functions for subsequences of generalised van der Corput sequences, Uniform Distribution Theory 12 (2017), no. 2, 1-10. (pdf)

2.    WHITE, C.J.: Upper bounds for double exponential sums along a subsequence, Uniform Distribution Theory 12 (2017), no. 2, 11-24. (pdf)

3.    REUTENAUER, C. – VUILLON, L.: Palindromic closures and Thue-Morse substitution for Markoff numbers, Uniform Distribution Theory 12 (2017), no. 2, 25-35. (pdf)

4.    IACÒ, M. R. – ZIEGLER, V.: Discrepancy of generalized LS-sequences, Uniform Distribution Theory 12 (2017), no. 2, 37-63. (pdf)

5.    VANDEHEY J.: Uncanny subsequence selections that generate normal numbers, Uniform Distribution Theory 12 (2017), no. 2, 65-75. (pdf)

6.    SANNA, C.: On the closure of the image of the generalized divisor function, Uniform Distribution Theory 12 (2017), no. 2, 77-90. (pdf)

7.    KITAOKA, Y.: Notes on the distribution of roots modulo a prime of a polynomial, Uniform Distribution Theory 12 (2017), no. 2, 91-117. (pdf)

8.    BAJNOK, B.: Corrigendum to the h-critical number of finite abelian groups, Uniform Distribution Theory 12 (2017), no. 2, 119-124. (pdf)

9.    JAGER, H.: A note on the continued fraction of Minkowski, Uniform Distribution Theory 12 (2017), no. 2, 125-130. (pdf)